| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 2, 2007, no. 9-12


F. Hosseinzadeh Lotfi, G. R. Jahanshahloo, M. Ahadzadeh Namin, Z. Iravani
      A generalized model in presence undesirable factors
      Int. Math. Forum, Vol. 2, 2007, no. 9-12, 403-412
      http://dx.doi.org/10.12988/imf.2007.07036

F. Hosseinzadeh Lotfi, G. R. Jahanshahloo, M. Izadikhah, M. Esmaeili
      Ranking DMUs with interval data using interval super efficiency index
      Int. Math. Forum, Vol. 2, 2007, no. 9-12, 413-420
      http://dx.doi.org/10.12988/imf.2007.07037

B. Daneshian, F. Hosseinzadeh Lotfi, H. Zhiani Rezai
      Internal layers method in presence of special data structure in data envelopment analysis
      Int. Math. Forum, Vol. 2, 2007, no. 9-12, 421-427
      http://dx.doi.org/10.12988/imf.2007.07038

F. Hosseinzadeh Lotfi, M. Navabakhs, A. Tehranian, M. Rostamy-Malkhalifeh, R. Shahverdi
      Ranking bank branches with interval data. The application of DEA
      Int. Math. Forum, Vol. 2, 2007, no. 9-12, 429-440
      http://dx.doi.org/10.12988/imf.2007.07039

F. Hosseinzadeh Lotfi, G. R. Jahanshahloo, R. Shahverdi, M. Rostamy-Malkhalifeh
      Cost efficiency and cost Malmquist productivity index with interval data
      Int. Math. Forum, Vol. 2, 2007, no. 9-12, 441-453
      http://dx.doi.org/10.12988/imf.2007.07040

V. Soti, Y. Ahmadizadeh, R. Pourgholi, M. Ebrahimi
      Estimation of heat flux in one-dimensional inverse heat conduction problem
      Int. Math. Forum, Vol. 2, 2007, no. 9-12, 455-464
      http://dx.doi.org/10.12988/imf.2007.07041

A. Mahmoodi
      Connes-amenability, super-amenability and normal, virtual diagonal for some Banach algebras
      Int. Math. Forum, Vol. 2, 2007, no. 9-12, 465-473
      http://dx.doi.org/10.12988/imf.2007.07042

J. A. Vera, A. Vigueras
      Relative equilibria of a gyrostat in the three body problem
      Int. Math. Forum, Vol. 2, 2007, no. 9-12, 475-498
      http://dx.doi.org/10.12988/imf.2007.07043

A. De Sanctis
      Lie theory to value financial derivatives with time dependent parameters
      Int. Math. Forum, Vol. 2, 2007, no. 9-12, 499-503
      http://dx.doi.org/10.12988/imf.2007.07044

M. Elia
      On the computation of representations of primes as sums of four squares
      Int. Math. Forum, Vol. 2, 2007, no. 9-12, 505-514
      http://dx.doi.org/10.12988/imf.2007.07045

M. S. Khan, H. K. Pathak, R. George
      Compatible mappings of type (A-1) and type (A-2) and common fixed points in fuzzy metric spaces
      Int. Math. Forum, Vol. 2, 2007, no. 9-12, 515-524
      http://dx.doi.org/10.12988/imf.2007.07046

Tianjie Cao, Yongping Zhang
      Cryptanalysis of two password-authenticated key exchange protocols between clients with different passwords
      Int. Math. Forum, Vol. 2, 2007, no. 9-12, 525-532
      http://dx.doi.org/10.12988/imf.2007.07047

N. Aliev, N. Azizi, M. Jahanshahi
      Invariant functions for discrete derivatives and their applications to solve non-homogenous linear and non-linear difference equations
      Int. Math. Forum, Vol. 2, 2007, no. 9-12, 533-542
      http://dx.doi.org/10.12988/imf.2007.07048

M. Jahanshahi, N. Aliev
      Reduction of linearized Benjamin-Ono equation to the Schrodinger equation
      Int. Math. Forum, Vol. 2, 2007, no. 9-12, 543-549
      http://dx.doi.org/10.12988/imf.2007.07049

M. Akram
      On numerical solution of the parabolic equation with Neumann boundary conditions
      Int. Math. Forum, Vol. 2, 2007, no. 9-12, 551-559
      http://dx.doi.org/10.12988/imf.2007.07050

E. Ballico
      Vector bundles on an infinitesimal neighborhood of a negative and split plane
      Int. Math. Forum, Vol. 2, 2007, no. 9-12, 561-564
      http://dx.doi.org/10.12988/imf.2007.07051

M. Akram
      A parallel algorithm for the heat equation with derivative boundary conditions
      Int. Math. Forum, Vol. 2, 2007, no. 9-12, 565-574
      http://dx.doi.org/10.12988/imf.2007.07052

E. Ballico
      Reducible space curves with good minimal free resolution in the range A
      Int. Math. Forum, Vol. 2, 2007, no. 9-12, 575-582
      http://dx.doi.org/10.12988/imf.2007.07053

M. Akram, Hee Sik Kim
      On K-algebras and BCI-algebras
      Int. Math. Forum, Vol. 2, 2007, no. 9-12, 583-587
      http://dx.doi.org/10.12988/imf.2007.07054

E. Ballico
      Cohomological properties of the restriction of S^m(\bigwedge ^k(T{\bf {P}}^n)) to projective curves
      Int. Math. Forum, Vol. 2, 2007, no. 9-12, 589-592
      http://dx.doi.org/10.12988/imf.2007.07055


Journals | Books | Author guidelines